# SDR 99ZZZX84

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD ON BLADE, S/N 517 (NR 3) DEBONDED UNDER DEICE BOOT BEYOND LIMITS.  DISASSEMBLED, CLEANED, AND INSPECTED PROPELLER.  O/H BLADE, S/N 517DA.  ASSEMBLED PROPELLER, LUBRICATED WITH AEROSHELL NR 6, AND STATIC BALANCED IAW MFG CMM.  BLADE NR 3 HAD OVER 60 PERCENT DEBONDING UNDER DEICE BOOT.
